# SDR DALA201804302937

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,433 hours, 36,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE REMAINED ON AFTER DOOR WAS DISARMED. LIGHT WENT OUT AFTER DOOR ARM WAS CYCLED AND SEVERAL MINUTES WENT BY.   REMOVED DEBRIS FROM THE GIRT BAR AND CLEANED THE PROX SENSOR, NO DEFECTS FOUND, ARMED AND DISARMED SEVERAL TIMES, OP CHECKED NORMAL IAW AMM 52-11.
